RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 5, Pages 1078–1081 (Mi dan45509)  

MATHEMATICS

On differential equations of subprincipal type

B. Yu. Sternin

Moscow Instittute of Civil Aviation Engineers

Full text: PDF file (467 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 09.02.1982

Citation: B. Yu. Sternin, “On differential equations of subprincipal type”, Dokl. Akad. Nauk SSSR, 265:5 (1982), 1078–1081

Citation in format AMSBIB
\Bibitem{Ste82}
\by B.~Yu.~Sternin
\paper On differential equations of subprincipal type
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 5
\pages 1078--1081
\mathnet{http://mi.mathnet.ru/dan45509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670485}
\zmath{https://zbmath.org/?q=an:0512.58033}


Linking options:
  • http://mi.mathnet.ru/eng/dan45509
  • http://mi.mathnet.ru/eng/dan/v265/i5/p1078

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019